# SDR YENA20150704244

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 26,177 hours, 16,249 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION SHEAR CLIP AT FRAME 17 AT STR 25R AND 26R.  R & R SHEAR CLIP IAW SRM 51-41-02 THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
